Processing math: 0%

Wykorzystujemy pliki cookies aby ułatwić Ci korzystanie ze strony oraz w celach analityczno-statystycznych.

A+ CATEGORY SCIENTIFIC UNIT

Existence and upper semicontinuity of uniform attractors in for nonautonomous nonclassical diffusion equations

Volume 111 / 2014

Cung The Anh, Nguyen Duong Toan Annales Polonici Mathematici 111 (2014), 271-295 MSC: Primary 35B41; Secondary 35K70, 35D30. DOI: 10.4064/ap111-3-5

Abstract

We prove the existence of uniform attractors \mathcal A_{\varepsilon } in the space H^1(\mathbb {R}^N) for the nonautonomous nonclassical diffusion equation u_t - \varepsilon \varDelta u_t - \varDelta u + f(x,u)+\lambda u = g(x,t),\hskip 1em \varepsilon \in [0,1]. The upper semicontinuity of the uniform attractors \{\mathcal A_{\varepsilon }\}_{\varepsilon \in [0,1]} at \varepsilon = 0 is also studied.

Authors

  • Cung The AnhDepartment of Mathematics
    Hanoi National University of Education
    136 Xuan Thuy, Cau Giay
    Hanoi, Vietnam
    e-mail
  • Nguyen Duong ToanDepartment of Mathematics
    Haiphong University
    171 Phan Dang Luu, Kien An
    Haiphong, Vietnam
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image